Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Associative $ H$-spaces with small ranks


Author: J. R. Hubbuck
Journal: Proc. Amer. Math. Soc. 30 (1971), 375-382
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9939-1971-0285005-8
MathSciNet review: 0285005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be a finite connected CW-complex which is a topological monoid. It is shown that if the rank of X is less than five, then the rational type of X is that of a Lie group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0285005-8
Keywords: Connected finite CW-complex, associative H-space, classifying space, Steenrod algebra
Article copyright: © Copyright 1971 American Mathematical Society